# SDR DALA1141170627

- Difficulty date: June 15, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113N21051
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON LEFT WING I/B MAIN FAIL SAFE STRAP TORQUE TUBE INNER SURFACE.  REFERENCE ER/A 6-097981-14 FOR REPAIR PROCEDURES.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 182569 W/O 87874120001.
